# SDR YENA20150324057

- Difficulty date: March 24, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 25,928 hours, 16,045 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, FOUND CORROSION IN FWD CABIN OTBD OF RT FLOORBEAM AT FRAME 17, RBL 25-33.  REMOVED CORROSION ON THE FLOORBEAM IAW SRM 51-12-01 AND 51-10-03.  CUTOUT THE AFFECTED AREAS AND INSTALLED FILLER USING LEFT ANGLE SUPPORT IAW EA 15-226-01.
